# SDR LAB2002F00001

- Difficulty date: June 2, 2002
- Submitted: July 2, 2002
- Operation: Air carrier
- Aircraft: N54KA
- Make and model: Piper PA-32-300
- Aircraft serial: 327840197
- System (JASC): 2721 · Rudder Tab Control System
- Part: Tube
- Condition: Cracked
- Location: Rudder Trim
- Part time: 3,218 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER TRIM ADJ. TUBE, FOUND CRACKED ON PHASE INSPECTION OF AIRCRAFT.
